# SDR HEED064545

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C30G2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23053968
- Condition: Leaking
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAG SEAL LEAKS.  ORDERED REPLACEMENT.
